Skip to main content
Log in

Banach spaces with small spaces of operators

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations


Additional information

Received: 12 December 1994 / Revised version: 14 March 1996

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gowers, W., Maurey, B. Banach spaces with small spaces of operators. Math Ann 307, 543–568 (1997).

Download citation

  • Issue Date:

  • DOI: